Nauseous 24/7 Really Need Advice

Hi everyone,

I honestly decided to talk about my Nausea and the struggle I have with it. for the past 3 years I've been struggling with Nausea, meaning waking up nauseous and being nauseous throughout the day, I feel hot and clammy sometimes get chills too. I used to be on Depression pills came off of it 2 years ago. I started Elavil last year for Migraines, my Dr said that it was migraines causing my neck pain and nausea. Taking Elavil has helped ALOT where my nausea stopped! but within the year I gained 50lbs from Elavil which really and truly messed my self esteem up!! I am with drawing from Elavil to the point I'm basically off of it now. BUT my nausea has returned. I'm so desperate for help if anyone knows what can help PLEASE help me. I tried everything and nothing helps, I'm starting to give up. I don't want to be on meds anymore. I'm done with that life. I want to be healthy.

Also has anyone been on Elavil and lot the weight gain????

6 Replies

oldestnewest
  • Have you tried topiramate for the migraine? Gave me some improvement and can help shift some of the weight gained on other drugs .. Just start on a very small dose and build it it up slowly and drink plenty of fluids and you can tolerate topiramate . Still medication but sounds like you have chronic migraine without the headache

  • Thanks for your reply Whynotexcercise

    But I am trying on keeping away from more meds.

  • Hi. I don't know a thing about Elavil. I take imitrex for my migraines and it works.

    I would ask your neurologist about botox injections, if you are getting regular migraines associated with neck pain.

    Nausea has been a problem for me also, but it has never lasted more than about a week at a time. I was given some orally disintegrating Ondansetron for intense nausea --dry heaves-- that would not stop. This is what chemo patients use. I don't know if it would be appropriate for everyday use.

    Also I have tried and there are good reports on taking 400 mg of Riboflavin (B2) everyday to lessen and prevent migraine.

    Sending hugs.

  • Hey RoMo thanks for your reply,

    I've never heard of 400 mg of Riboflavin (B2) ? I will definitely try it. I would try anything. I don't see my neurologist anymore and Botox wouldn't be an option for me, but thanks!

  • Hi, I suffer from daily nausea as well. I am now on 50mg of Cyclizine 3 times a day.

    Don't despair there are many things that may help including other medications. I completely understand why you don't want to be on medication daily as it is an odd thing to get your head around especially when they mess with your self esteem (been there!).

    First thing I would suggest would be to check your diet and see if there is anything triggering your migraines or nausea including things like tannins or lactose etc.

    It can improve - I promise

  • I don't more anymore... I've given up on trying anymore. I dont know what else. To do. This nausea is really dragging me down.

You may also like...